# SDR SWAA2025080196015

- Difficulty date: July 28, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 70,284 hours, 41,968 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE SCREW CAME LOOSE.   SECURED LOOSE SCREW IAW MT 725-61-06.  SECURED LOOSE SCREW IAW MT 725-61-06 AND SIP.
